# SDR DHL2008753516

- Difficulty date: March 24, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Chafed
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING TANK VENT TUBES CHAFED, WS 519, 546, 601, 629, AND 656.  ACCOMPLISHED BLEND OUT AT CHAFED AREAS, FABRICATED 5 DOUBLER REPAIRS, AND INSTALLED AS PER ASTAR AIR CARGO EVA:  B228-00050 REV IR DATED 3/13/08 AND COTNEY AEROSPACE ED:  EDAF28-1 REV IR DATED 3/12/08, AT ALL LISTED LOCATIONS.
